Advanced search
Start date
Betweenand

Asymptotic and qualitative analysis of integro-differential equations

Grant number: 20/04813-0
Support type:Regular Research Grants
Duration: November 01, 2020 - October 31, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Marcone Corrêa Pereira
Grantee:Marcone Corrêa Pereira
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

In the following we present a descriptive activity plan of proposals idealized for the accomplishment of the research activities of Marcone C. Pereira, professor of the Department of Applied Mathematics (MAP) of the Institute of Mathematics and Statistics (IME) of the University of São Paulo (USP).We will see that the proposal developed mainly addresses qualitative issues associated with the theme Asymptotic Analysis of Contour Value Problems, whose interest is remote to phenomena modeled by Partial Differential Equations (EDPs) and Integral Equations. In general, the phenomena of our interest suggest the introduction of parameters in the equation with specific behaviors that are associated with model performance, transferring great importance to them in the modeling process.Three are the most important parameters that we intend to address in this context: (i) the domain for defining EDP solutions; (ii) nonlinear terms that disturb the equation; (iii) the coefficients of the proposed boundary value problems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CAPANNA, MONIA; NAKASATO, JEAN C.; PEREIRA, MARCONE C.; ROSSI, JULIO D. HOMOGENIZATION FOR NONLOCAL PROBLEMS WITH SMOOTH KERNELS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 41, n. 6, p. 2777-2808, JUN 2021. Web of Science Citations: 0.
ARRIETA, JOSE M.; CARLOS NAKASATO, JEAN; CORREA PEREIRA, MARCONE. The p-Laplacian equation in thin domains: The unfolding approach. Journal of Differential Equations, v. 274, p. 1-34, FEB 15 2021. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.